RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 188–192 (Mi umn3536)  

This article is cited in 2 scientific papers (total in 2 papers)

International Topology Conference
Short Communications

Hyperbolic limit sets of evolutionary equations and the Galerkin method

D. A. Kamaev


Full text: PDF file (648 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 239–243

Bibliographic databases:

MSC: 37L05, 37L65

Citation: D. A. Kamaev, “Hyperbolic limit sets of evolutionary equations and the Galerkin method”, Uspekhi Mat. Nauk, 35:3(213) (1980), 188–192; Russian Math. Surveys, 35:3 (1980), 239–243

Citation in format AMSBIB
\Bibitem{Kam80}
\by D.~A.~Kamaev
\paper Hyperbolic limit sets of evolutionary equations and the Galerkin method
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 188--192
\mathnet{http://mi.mathnet.ru/umn3536}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580646}
\zmath{https://zbmath.org/?q=an:0442.35011|0461.35011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..239K}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 239--243
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001843}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600032}


Linking options:
  • http://mi.mathnet.ru/eng/umn3536
  • http://mi.mathnet.ru/eng/umn/v35/i3/p188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kornev, “Approximation of attractors of semidynamical systems”, Sb. Math., 192:10 (2001), 1435–1450  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Victor A. Pliss, George R. Sell, “Perturbations of foliated bundles and evolutionary equations”, Annali di Matematica, 185:s5 (2006), S325  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:192
    Full text:77
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019